Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 2371837, 9 pages
http://dx.doi.org/10.1155/2016/2371837
Research Article

Semianalytic Solution of Space-Time Fractional Diffusion Equation

Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura 35516, Egypt

Received 30 April 2016; Accepted 3 July 2016

Academic Editor: Elena Kaikina

Copyright © 2016 A. Elsaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Elsaid, “Homotopy analysis method for solving a class of fractional partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3655–3664, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. Gorenflo, F. Mainardi, D. Moretti, G. Pagnini, and P. Paradisi, “Discrete random walk models for space-time fractional diffusion,” Chemical Physics, vol. 284, no. 1-2, pp. 521–541, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Gorenflo and A. Vivoli, “Fully discrete random walks for space-time fractional diffusion equations,” Signal Processing, vol. 83, no. 11, pp. 2411–2420, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. R. Gorenflo and F. Mainardi, “Fractional diffusion processes: probability distributions and continuous time random walk,” in Processes with Long-Range Correlations, G. Rangarajan and M. Ding, Eds., vol. 621 of Lecture Notes in Physics, pp. 148–166, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar
  6. O. P. Agrawal, “Solution for a fractional diffusion-wave equation defined in a bounded domain,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 145–155, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Jiang, F. Liu, I. Turner, and K. Burrage, “Analytical solutions for the multi-term time-space Caputo-Riesz fractional advection-diffusion equations on a finite domain,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 1117–1127, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the space-time fractional diffusion equation,” Fractional Calculus and Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar
  9. H. J. Haubold, A. M. Mathai, and R. K. Saxena, “Further solutions of fractional reaction–diffusion equations in terms of the H-function,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1311–1316, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Garg, A. Sharma, and P. Manohar, “Solution of generalized space-time fractional telegraph equation with composite and riesz-feller fractional derivatives,” International Journal of Pure and Applied Mathematics, vol. 83, no. 5, pp. 685–691, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. F. Huang and F. Liu, “The fundamental solution of the space-time fractional advection-dispersion equation,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 339–350, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Q. Yang, F. Liu, and I. Turner, “Numerical methods for fractional partial differential equations with Riesz space fractional derivatives,” Applied Mathematical Modelling, vol. 34, no. 1, pp. 200–218, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Lin, F. Liu, V. Anh, and I. Turner, “Stability and convergence of a new explicit finite-difference approximation for the variable-order nonlinear fractional diffusion equation,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 435–445, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. Çelik and M. Duman, “Crank-Nicolson method for the fractional diffusion equation with the Riesz fractional derivative,” Journal of Computational Physics, vol. 231, no. 4, pp. 1743–1750, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Rahman, A. Mahmood, and M. Younis, “Improved and more feasible numerical methods for Riesz space fractional partial differential equations,” Applied Mathematics and Computation, vol. 237, pp. 264–273, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Elsaid, “The variational iteration method for solving Riesz fractional partial differential equations,” Computers and Mathematics with Applications, vol. 60, no. 7, pp. 1940–1947, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. V. J. Ervin and J. P. Roop, “Variational solution of fractional advection dispersion equations on bounded domains,” Numerical Methods for Partial Differential Equations, vol. 23, no. 2, pp. 256–281, 2007. View at Publisher · View at Google Scholar
  18. X. Zhang, L. Wei, B. Tang, and Y. He, “Homotopy analysis method for space-time fractional differential equations,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 23, no. 6, Article ID 17092674, pp. 1063–1075, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. S. S. Ray and S. Sahoo, “Analytical approximate solutions of Riesz fractional diffusion equation and Riesz fractional advection-dispersion equation involving nonlocal space fractional derivatives,” Mathematical Methods in the Applied Sciences, vol. 38, no. 13, pp. 2840–2849, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, CRC Press, Boca Raton, Fla, USA, 2003.
  21. S. Liao, “Comparison between the homotopy analysis method and homotopy perturbation method,” Applied Mathematics and Computation, vol. 169, no. 2, pp. 1186–1194, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Y. Bouremel, “Explicit series solution for the Glauert-jet problem by means of the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 5, pp. 714–724, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Abbasbandy and F. S. Zakaria, “Soliton solutions for the fifth-order KdV equation with the homotopy analysis method,” Nonlinear Dynamics, vol. 51, no. 1-2, pp. 83–87, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. Cang, Y. Tan, H. Xu, and S.-J. Liao, “Series solutions of non-linear Riccati differential equations with fractional order,” Chaos, Solitons & Fractals, vol. 40, no. 1, pp. 1–9, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. R. Ellahi, M. Raza, and K. Vafai, “Series solutions of non-Newtonian nanofluids with Reynolds' model and Vogel's model by means of the homotopy analysis method,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1876–1891, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Liao, “An optimal homotopy-analysis approach for strongly nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2003–2016, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. A. El-Sayed and M. Gaber, “On the finite caputo and finite riesz derivatives,” Electronic Journal of Theoretical Physics, vol. 3, no. 12, pp. 81–95, 2006. View at Google Scholar
  28. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, 1993. View at MathSciNet
  29. I. Podlubny, Fractional Differential Equations, vol. 198 of Methods of Their Solution and Some of Their Applications, Academic Press, 1999. View at MathSciNet
  30. H. Zhang and F. Liu, “The fundamental solutions of the space, space-time Riesz fractional partial differential equations with periodic conditions,” Numerical Mathematics-English Series, vol. 16, no. 2, pp. 181–192, 2007. View at Google Scholar · View at MathSciNet